# SDR SWAA2020050445368

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 43,140 hours, 25,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE AFT EXTERIOR EMERGENCY LIGHT INOP ADJACENT TO THE R2 DOOR / RE-LAMPED THE EXTERIOR EMERGENCY LIGHT JUST AFT OF THE R2 DOOR PER AMM 33-51-04. OPS CHECK GOOD.
